# SDR SWIA202156601

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER FLOOR @ FS1069 - 1088 STR 26L HAS CORROSION AROUND FASTNERS   (C-CHECK) RO 3/4/2021   REPAIRED STRINGER 21L FS1069-1088 PER SRM 53-00-03-201-001-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  SEE CONTINUATION CARD FOR DETAIL.  LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
